BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Explicit solution of the Carlson problem

Participants in the publication
M. Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências
M. Stosic (Author)

Scope
International

Refereeing
Yes

Date of Publication
2012

Where published
LINEAR ALGEBRA AND ITS APPLICATIONS

Publication Identifiers
ISSN - 0024-3795

Volume
436
Number
1

Starting page
190
Last page
201


Export

APA
M. Dodig, M. Stosic, (2012). Explicit solution of the Carlson problem. LINEAR ALGEBRA AND ITS APPLICATIONS, 436, 190-201. ISSN 0024-3795. eISSN .

IEEE
M. Dodig, M. Stosic, "Explicit solution of the Carlson problem" in LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 436, pp. 190-201, 2012.

BIBTEX
@article{14630, author = {M. Dodig and M. Stosic}, title = {Explicit solution of the Carlson problem}, journal = {LINEAR ALGEBRA AND ITS APPLICATIONS}, year = 2012, pages = {190-201}, volume = 436 }